Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What treatment is suggested for pituatary adenoma and PCOS?

Hello and Happy New Year! I have been diagnosed with a pituitary adenoma (very small, around 3mm), and PCOS back in September. I've been on meds for these and since the meds started I have had no side effects, and my symptoms went away (biggest one being headaches with blurred vision, nausea and vomiting). Beginning of December I got a headache that didn't go away for almost 3 weeks. Also accompanied with blurred/cloudy vision, dizziness, and nausea/vomiting. The headaches have gotten better, but the cloudy vision has stayed. I had an eye exam a few months ago which showed that I had blind spots in my left eye, leading the neuro and eye doc to believe the adenoma was slightly pressing on the optical nerve. Problem is when I went back to my endo and neuro this past week and told them about the headaches, neither seemed to really care. I of course am concerned because I do not want to end up with permanent vision issues. Not to mention the headaches are not pleasant. I am due to deploy in the very near future and don't want to get somewhere and have an issue down the road. Is this something I need to push with my primary care doc and possibly get a new neurologist, or am I worried about probably nothing? Thank you in advance! - Jill
Fri, 1 Sep 2017
Report Abuse
Question is related to
Drug/Medication
Neurologist, Surgical 's  Response
Hi,

Welcome to HealthCareMagic.com I am Dr.J.Mariano Anto Bruno Mascarenhas. I have gone through your query with diligence and would like you to know that I am here to help you.

Your condition requires immediate surgery since vision is affected.
please consult a Neurosurgeon at once

Hope you found the answer helpful.

If you need any clarification / have doubts / have additional questions / have follow up questions, then please do not hesitate in asking again. I will be happy to answer your questions.

In the future, for continuity of care, I encourage you to contact me directly in HealthCareMagic at http://bit.ly/askdrbruno

Best Wishes for Speedy Recovery
Let me know if I can assist you further.
Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a adenoma on my pituatary gland and recently was diagnosed with an enlarged adrenal gland but my dr says thats nothing to worry about. i am...

Recent questions on  Neuroendocrinology

doctor1 MD

Six month ago I had a full blood work done to check on my hormonal balance. I am 49, every thing came back normal except for high estrogen levels....

doctor1 MD

I m 28 year old female 5 3 110lbs. I was diagnosed with a 5mm pituitary tumor about 4 1/2yrs ago. Had it rescanned in 2009 and they said that the...

doctor1 MD

Dear Dr Topiwala I have felt depressed, low energy, low libido and generally down for a long time. I am now 25 years old and requested that my...

doctor1 MD

I am currently taking bromocriptine for high prolactin levels and pituitary gland about 8mm. I have noticed a smell coming from my vagina which...

doctor1 MD

Hi. When I was younger I had steroid treatment to increase my height, as steroid is known to increase growth hormones in adolescent boys. Now I...

doctor1 MD

I take.10 synthroid and .15 hydrocortisone daily. I recently had blood test and cortisone without meds was .6 and my Free T4 was low at .98. I have...

doctor1 MD

I, my name is XXXXXXX 45 years old, recently i was diagnosed by my doctor to have mood disorder with depression due to stress and fatigue from...